MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device not returned.
 
Event or Problem Description
It was reported that during the procedure, the subject first coil was detached in the aneurysm; however, when the physician inserted a second coil, it was not able to advance the coil out of the microcatheter since to the proximal end of the first main coil was stuck inside the catheter tip.When the physician tried to pull back the catheter, the catheter dragged the first coil back in the vessel.A stent was deployed in the supraclinoid internal carotid artery (ica) to held down the coil tail in the vessel.90 minutes of surgical delay was reported.The patient was not affected as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported issues.

Brand Name
TARGET 360 NANO 3.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11074676
Report Number3008881809-2020-00403
Device Sequence Number3310824
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public07613252600343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2021
Device Model NumberM0035443560
Device Catalogue NumberM0035443560
Device Lot Number20976873
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYLER); TARGET COIL (STRYKER)); XT-17 MICROCATHETER (STRYKER); NEUROFORM ATLAS STENT (STRYLER); TARGET COIL (STRYKER)); XT-17 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;